It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


got them before, and about 5 years later, i am taking them again right now. i think this is mostly because i did not sustain a good diet (esp. w/ being aware of my anemia history).

i don't remember gettting "tattoo" on my skin 5 years ago... i felt soreness and maybe had a small bruise..
this time, i took 3 shots so far (once per week) and it's been i think a month since that last one . but because i've taken the injections on the same spot, i have a huge bruise that has just recently gotten lighter (now it's light-dark green rather than black/purple!). bruise is about 3 inches in diameter. not a pretty sight!

if i had bruises before, they did go away. my new doc told me that she was afraid i might have a bad reaction to it (before she gave me the shots), i told her i never had a negative reaction to it, but she kept a close eye on me anyway (after the first shot). so far, nothing weird happened, unless i am just unaware. most thing my doc asked me about was if i felt nauseaus or different than usual, and i didn't and still don't. i only feel better after taking the injection. it's amazing how it makes a huge difference in my day! you feel it work right away. and i don't have bowl problems with it either.

i wouldn't worry about it, but i suggest you monitor any changes or discomfort you experience after taking the first injection.

i was happy to know someone brought this issue up tonight, since i felt i was the only one taking injections here!

i hope this helps Audrey.
Take care.

~para





All times are GMT -7. The time now is 10:45 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!